# SDR DLM88021417

- Difficulty date: December 6, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 28,943 hours, 22,641 cycles
- Engine: Pwa JT8D219
- Engine time: 36,230 hours, 30,156 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718128
- Condition: Failed
- Location: #1 Engine
- Part time: 36,230 hours, 30,156 cycles
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM HOU ON FLT 0532 LT ENGINE FAILED AT 10500 FT. RETURNED TO HOU. ENGINE OIL PRESS WENT TO -0- AFTER     FAILURE WINDMILLED FOR 12-18 MINS WITH -0- OIL PRESS.       ENGINE CHANGE REQURIED DUE TO -0- OIL PRESS
